MAUDE Adverse Event Report: AESCULAP AG AS VEGA System® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

AESCULAP AG AS VEGA System® PS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number NX053Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced ongoing issues following a left knee prosthesis.According to the operative report, the patient underwent a left total knee arthroplasty (tka) on (b)(6) 2020 for degenerative joint disease.The procedure was completed without intraoperative complications.Postoperatively, the patient reported persistent left knee pain despite conservative management, including physical therapy and corticosteroid injections.Clinical notes document continued pain in multiple regions of the knee.Bone scan imaging later demonstrated increased activity at the tip of the left tibial stem with associated pain, noted as possibly representing loosening or physiologic change.At follow-up on (b)(6) 2026, imaging demonstrated a left total knee prosthesis in place with lucency at the femoral component (posterior cut) and the femoral component appearing loose.Clinical findings included pain and suprapatellar clunk, with diagnoses of mechanical loosening and instability of the left knee prosthetic joint.No revision surgery or infection was documented in the available records.This report is filed under ais reference: (b)(4).

Brand Name
AS VEGA System® PS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24998404
Report Number24998404
Device Sequence Number8765143
Product Code JWH
UDI-Device Identifier04046963810412
UDI-Public(01)04046963810412(11)200506(17)300505(10)52610499
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
Report Date (Section F) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX053Z
Device Catalogue NumberNX053Z
Device Lot Number52610499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/07/2026
Device Age75 MO
Event Location Hospital
Date Report to Manufacturer04/07/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date08/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight205 LB
Date Report Sent to FDA04/27/2026